MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/026988110201600418

Медицинская библиотека · Journal of psychopharmacology (Oxford, England) · 2002

Acute dystonic reaction in an elderly patient with mood disorder after titration of paroxetine: possible mechanisms and implications for clinical care.

Arnone D, Hansen L, Kerr J S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The administration of a serotonin reuptake inhibitor may lead to extra pyramidal signs, as reported in the literature. The risk seems to be increased in elderly people. We describe a case of acute dystonic reaction to paroxetine treatment in an elderly patient, who presented with a bipolar affective disorder. The underlying mechanism, possibly generated in the subcortical motor areas, is linked to changes that occur in the pharmacokinetic variables, the decreased neuroplasticity of ageing neurones and to previous exposure to neuroleptic medications.

Для цитирования: Arnone D, Hansen L, Kerr J S. Acute dystonic reaction in an elderly patient with mood disorder after titration of paroxetine: possible mechanisms and implications for clinical care.. Journal of psychopharmacology (Oxford, England). 2002. DOI: 10.1177/026988110201600418.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.